# SDR SCNA20230320107

- Difficulty date: March 1, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 57,624 hours, 37,791 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 146A812551
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00227:  CORROSION ON AFT CARGO COMPARTMENT ANGLE ATTACHED TO WEB BS 847-855 RBL 20.  RESOLUTION:  REMOVED DAMAGED AND REPLACED ATTACH ANGLE TO WEB BS 847-855 RBL 20 IAW BOEING DWG 146A8125-51, SRM 51-30-01-0G-0, 51-40-05-006-0.
